Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Olivetto, René (2016). Kac-Wakimoto characters and non-holomorphic Jacobi forms. Transactions of the American Mathematical Society, 369 (2). pp. 1163-1184. American Mathematical Society. ISSN 0002-9947

Thesis

Olivetto, René (2014). Harmonic Maass Forms, Jacobi Forms, and Applications to Lie Superalgebras. PhD thesis, Universität zu Köln.

This list was generated on Tue May 17 13:38:09 2022 CEST.